# SDR YENA2023081400936

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 56,154 hours, 20,066 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1279, LAS-LAX. '"DIRTY SOCK" SMELL. TRANSIENT- LASTED APPROXIMATELY 5 MINUTES. NOTICED AFTER DEPARTURE AND BELOW 10K'  ON ARRIVAL. APU WAS OFF. ENG BLEEDS ONLY. MODERATE THROUGH WHOLE CABIN; C/W INFO NOTICE 2017-T015J SECTION B2. DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. PERFORMED LEVEL A DECON OF THE ECS PER 21-00-00-615-802A. AIRCRAFT IS OK FOR SERVICE.'
